MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ES2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was returned for service.There were no reports of patient harm or injury associated with this event.The device was returned to a third-party service center for evaluation.The device log files were successfully downloaded and reviewed.During "in process" evaluation, analysis identified a ¿vent inop¿ condition associated with machine flow sensor drift exceeding specification (>0.2lpm).Replacement of the machine flow sensor was determined to be necessary to address this condition.Additionally, multiple event errors were identified that were unrelated to the reported malfunction.These events indicated that the motor controller entered a shutdown state due to a motor-related error, and the motor flux measurement is either too high or too low when the motor is in the run state.Replacement of the blower assembly was identified as the appropriate corrective action for these findings.An additional event indicated that a sensor offset during drift calculation exceeded allowable limits; replacement of the system printed circuit assembly (pca) was determined to be required.Inspection also identified contamination of the tubing fio2 and blower bellow seals with dirt.Due to the four-year preventive maintenance, the air foam inlet filter, muffler, and particulate filter will be replaced.The preventive maintenance label will be added to the unit.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation, a follow up/supplemental report will be completed.
 
Additional Manufacturer Narrative
The reported failure of "vent inop" condition associated with machine flow sensor drift exceeding specification (>0.2lpm) is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24886711
Report Number2518422-2026-010901
Device Sequence Number21294991
Product Code CBK
UDI-Device Identifier00606959054080
UDI-Public(01)00606959054080
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberES2110X15B
Device Catalogue NumberES2110X15B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown